Alert archive / Georgia / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 215, NWS Atlanta, GA

July 30, 202411 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 30, 2024, 9:15 PM EDT for 11 counties in Georgia. It was in force for 45 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2024, 9:15 PM EDT (01:15 UTC)
Expired
Jul 30, 2024, 10:00 PM EDT
In force
45 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Butts County, GA, Clayton County, GA, Coweta County, GA, Fayette County, GA, Henry County, GA, Lamar County, GA, Meriwether County, GA, Monroe County, GA, Pike County, GA, Spalding County, GA, Upson County, GA

The radar

The Atlanta radar (KFFC), 27 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 30, 9:15 PM EDTTSTM WND DMG1 E Birdie, GAA tree was downed in the 2000 block of Birdie Road.
Jul 30, 9:15 PM EDTTSTM WND DMG1 Nne Birdie, GAA tree fell across Mud Bridge Road.
Jul 30, 9:15 PM EDTTSTM WND DMG2 Nw Towalaga, GAA tree fell onto a home on W. Teamon Circle.
Jul 30, 9:20 PM EDTTSTM WND DMG1 Ese Brooks, GAA tree fell onto a vehicle and a structure in the 100 block of W. McIntosh Road.
Jul 30, 9:20 PM EDTTSTM WND DMG1 Nw Walker Mill, GAA tree fell onto a home in the 1700 block of North McDonough Road.
Jul 30, 9:20 PM EDTTSTM WND DMG2 E Vaughn, GAA tree was downed on Bent Creek Drive.
Jul 30, 9:20 PM EDTTSTM WND DMG2 Nw Towalaga, GAPower lines were reported down on Hall Road.
Jul 30, 9:25 PM EDTTSTM WND DMG2 Se Birdie, GAPower lines were downed on Edwards Road.
Jul 30, 9:30 PM EDTTSTM WND DMG1 Sse Experiment, GAA tree fell across the roadway in the 900 block of W. Quilly Street.
Jul 30, 9:30 PM EDTTSTM WND DMG2 Sw Walker Mill, GAA tree was reported down in the 1100 block of Old Sapelo Road.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.3 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2024-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2895 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2024-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2895 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1120 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted.

131 
WUUS52 KFFC 310115
SVRFFC
GAC035-063-077-113-151-171-199-207-231-255-293-310200-
/O.NEW.KFFC.SV.W.0215.240731T0115Z-240731T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
915 PM EDT Tue Jul 30 2024

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Spalding County in west central Georgia...
  Southern Fayette County in north central Georgia...
  Northeastern Meriwether County in west central Georgia...
  Pike County in west central Georgia...
  Northwestern Monroe County in central Georgia...
  Southwestern Henry County in north central Georgia...
  Northeastern Upson County in west central Georgia...
  Southwestern Butts County in central Georgia...
  Eastern Coweta County in west central Georgia...
  South central Clayton County in north central Georgia...
  Lamar County in west central Georgia...

* Until 1000 PM EDT.

* At 915 PM EDT, severe thunderstorms were located along a line
  extending from Blacksville to near Rover to near Sharpsburg, moving
  southeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Newnan, Griffin, McDonough, Barnesville, Forsyth, Zebulon,
  Peachtree City, Stockbridge, Hampton, Lovejoy, Locust Grove,
  Senoia, Milner, Brooks, Jenkinsburg, Molena, Yatesville,
  Williamson, Sharpsburg, and Turin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3340 8437 3350 8419 3313 8388 3288 8411
      3298 8450 3344 8475
TIME...MOT...LOC 0115Z 332DEG 33KT 3342 8417 3324 8433 3334 8469 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 7:49 PM EDT, 1 hour 26 minutes earlier.

Area forecast discussion, Jul 30, 7:49 PM EDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
749 PM EDT Tue Jul 30 2024

...New 00Z Aviation Discussion...

.UPDATE...
Issued at 647 PM EDT Tue Jul 30 2024

Have updated forecast grids and text products to include Severe Tstm
Watch #574. Also increased PoPs in line with RAP guidance, which
seems to have a good handle on the MCS and progression southward into
the area. /SEC

&&

.SHORT TERM...
(This afternoon through Wednesday)
Issued at 244 PM EDT Tue Jul 30 2024

Scattered afternoon thunderstorms will continue to develop over the
coming hours now that cloud coverage has cleared enough to allow
heating. Current thunderstorms are riding a boundary set up this
morning generally along I-20.

Ridging pattern over the central CONUS continues to deliver NW flow.
Classic GA NW flow pattern is supportive of MCS maintenance well
into the Southeast. Models continue to struggle to resolve convection
due to cold pool support and outflow boundary influence on
convection. PoPs remain indicative of scattered convection, however
more widespread thunderstorms could be possible with each wave
rounding the ridge. The next wave is currently over Kentucky, and
should make its way to GA in the late overnight and early morning
hours. Convection potential remains uncertain and highly dependent on
the strength of the cold pool. Should a significant cold pool form,
thunderstorms may move much further into the forecast area sooner
than currently indicated. PoPs overnight remain very low across North
GA to indicate uncertainty. Hazards which may develop, though remain
unlikely at this time, include damaging winds, heavy rainfall, and
frequent lightning.

Moving into tomorrow, thunderstorms activity will again be dependent
on overnight convection and early morning cloud coverage. Models
continue to want to clear out skies tomorrow morning, though previous
days of similar conditions tell us this is likely not realistic.
Convection may be suppressed to after 2pm tomorrow, however further
thunderstorm complex development remains possible.

Temperatures over the coming days will be hot and humid. Highs will
be in the mid to upper 90s for much of GA, but particularly in
Eastern and Central GA. Dewpoints continue to sit in the 70s, so heat
indices are expected to climb to 105+ tomorrow and Thursday.
Thursday may see some areas approach heat indices of 110. Heat
advisories have been issued for this afternoon and tomorrow
afternoon.

SM

&&

.LONG TERM...
(Thursday morning through next Monday)
Issued at 244 PM EDT Tue Jul 30 2024

No major changes made to the extended forecast. North and central
Georgia will be positioned on the "dirty" side of an upper-level
ridge positioned over the western half or so of the CONUS through the
period. So...in addition to diurnally- driven showers and storms
almost every day, the synoptic pattern will be favorable for MCSs
tracking southeastward along the eastern periphery of the ridge.
Upscale growth of convection to multi-cell clusters or MCSs will pose
a threat of damaging wind gusts and hail. Otherwise,
afternoon/evening pulse (pop-up) showers and storms will pose the
typical summertime convection hazards of frequent cloud-to-ground
lightning and locally heavy rainfall. The QPF for the period
generally calls for 0.5" or less, but any storms that are strong to
severe and are efficient rainfall- producers (2+ inches per hour amid
an environment with 1.75" to 2" of PWAT) could result in localized
rainfall totals of several inches and flash flooding.

A mostly to partly sunny sky and isolated to scattered coverage of
showers and storms (rather than numerous to widespread) will support
highs in the 90s to around 100 degrees through Saturday. Thursday and
Friday look to be the most oppressive days with widespread heat
index values of 105-109 degrees, with 105 degrees being the Heat
Advisory threshold. Portions of eastern and central Georgia could
have heat index values of 110-112 degrees, so an Excessive Heat Watch
could be on the table at the midweek point. All this to say that
confidence in additional heat product issuances later this week
continues to increase.

The National Hurricane Center (NHC) confidence in tropical cyclone
formation in the next 7 days is increasing (an increase from 40% to
60%) across an area encompassing the Greater Antilles, the Bahamas,
and all of Florida except the Panhandle.

Martin/01

01

&&

.AVIATION...
(00Z TAFS)
Issued at 742 PM EDT Tue Jul 30 2024

Have modified TAFs based on high resolution guidance and radar
trends to better handle the ongoing linear MCS presently dropping S
toward the Atlanta metro area. This included modifications to wind
gusts and vsby reductions. Timing of line of tstms has sped up due to
substantial cold pool pushing line. Low clouds and patchy fog are
possible later tonight, particularly in recent rain areas. May need
to make further adjustments to those parameters later this evening.
The remainder of the TAF packages remain generally unchanged, with
more thunderstorms expected by mid- afternoon Wednesday.

//ATL Confidence...00Z Update...
Medium for morning low clouds and reduced vsbys, high for other
elements.

SEC

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  97  74  98 /  80  20  10  10
Atlanta         75  95  76  97 /  80  20  10  20
Blairsville     67  89  69  91 /  70  40  10  30
Cartersville    73  95  75  97 /  80  30  10  20
Columbus        76  98  77  98 /  60  20  10  20
Gainesville     73  94  75  96 /  80  30  10  10
Macon           75  96  75  98 /  50  20  10  20
Rome            73  95  75  97 /  70  30  10  20
Peachtree City  74  95  75  97 /  70  20  10  20
Vidalia         75  96  77  97 /  70  30  10  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from 11 AM to 8 PM EDT Wednesday for GAZ024-025-
027-035>039-046>051-056>062-066>076-078>086-089>098-102>113.

Heat Advisory until 8 PM EDT this evening for GAZ036>039-049>051-
058>062-069>076-079>086-089>098-102>113.

&&

SHORT TERM...SEC
LONG TERM....01
AVIATION...SEC
Hazardous weather outlook, Jul 30, 2:47 PM EDT, 6 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
247 PM EDT Tue Jul 30 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-311900-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
247 PM EDT Tue Jul 30 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms will continue this afternoon and overnight.
A few may become strong to severe with damaging winds, in
addition to frequent lightning and heavy rainfall. Localized flash
flooding will be possible, especially across portions of north
Georgia.

A Heat Advisory is in effect for portions of central and eastern
Georgia through 8 PM this evening due to hot temperatures and
high humidity.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Scattered thunderstorms, mainly in the afternoon and evening, are
expected each day through Monday. A few storms each day could
become strong to severe, capable of producing frequent lightning,
gusty to damaging winds, and heavy rainfall with localized flash
flooding.

Heat index values are forecasted to be 100 to 110 degrees across
much of north and central Georgia, with the exception of the
mountains, Wednesday through Sunday. A heat advisory has been
issued for tomorrow for portions of central and east Georgia from
11 AM through 8 PM.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jul 30, 8:45 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
845 PM EDT Tue Jul 30 2024

GAZ033-034-044>049-054>057-310115-
Morgan GA-Fayette GA-North Fulton GA-Walton GA-Rockdale GA-
Clayton GA-DeKalb GA-Gwinnett GA-Spalding GA-Newton GA-Henry GA-
South Fulton GA-
845 PM EDT Tue Jul 30 2024

...Strong thunderstorms will impact portions of Rockdale, north
central Spalding, DeKalb, northeastern Fayette, southwestern Morgan,
southeastern Gwinnett, Henry, Walton, south central Fulton, Clayton
and Newton Counties through 915 PM EDT...

At 845 PM EDT, a line of strong thunderstorms was along a line
extending from Between to near Lithonia to College Park, and moving
southeast at 35 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Atlanta, McDonough, Decatur, Fayetteville, Conyers, Monroe,
Covington, Jonesboro, City of South Fulton, East Point, Stockbridge,
Forest Park, Snellville, Riverdale, College Park, Loganville,
Hampton, Morrow, Lovejoy, and Hapeville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central Georgia.

&&

LAT...LON 3392 8379 3391 8376 3389 8376 3390 8374
      3354 8353 3350 8365 3353 8368 3349 8369
      3350 8371 3349 8371 3343 8390 3343 8392
      3345 8393 3341 8397 3333 8434 3371 8457
TIME...MOT...LOC 0045Z 327DEG 30KT 3383 8380 3377 8410 3365 8444

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 30, 8:49 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
849 PM EDT Tue Jul 30 2024

GAZ041>044-052-053-066-067-079-310115-
Douglas GA-Haralson GA-Coweta GA-Carroll GA-Heard GA-Troup GA-
Meriwether GA-Talbot GA-South Fulton GA-
849 PM EDT Tue Jul 30 2024

...Strong thunderstorms will impact portions of Meriwether, Haralson,
Carroll, southwestern Douglas, Heard, northern Troup, Coweta,
southwestern Fulton and north central Talbot Counties through 915 PM
EDT...

At 849 PM EDT, a line of strong thunderstorms was along a line
extending from Muscadine to near Roscoe, and moving south at 35 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Newnan, LaGrange, Carrollton, Buchanan, Franklin, Greenville, Villa
Rica, Bremen, Manchester, Temple, Tallapoosa, Hogansville,
Grantville, Bowdon, Mount Zion, Woodbury, Luthersville, Whitesburg,
Waco, and Ephesus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central Georgia.

&&

LAT...LON 3390 8538 3390 8530 3372 8481 3280 8452
      3310 8523
TIME...MOT...LOC 0049Z 349DEG 39KT 3375 8539 3349 8477

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 30, 8:59 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
859 PM EDT Tue Jul 30 2024

GAZ027-036>039-047-049-050-060-310130-
Wilkes GA-Madison GA-Morgan GA-Putnam GA-Walton GA-Oglethorpe GA-
Clarke GA-Oconee GA-Greene GA-
859 PM EDT Tue Jul 30 2024

...Strong thunderstorms will impact portions of Oconee, Morgan,
northwestern Putnam, Clarke, southeastern Walton, northern Greene,
northwestern Wilkes, Oglethorpe and eastern Madison Counties through
930 PM EDT...

At 859 PM EDT, a line of strong thunderstorms was along a line
extending from near Paoli to State Botanical Garden Of Ga to near
Herndonville, and moving southeast at 35 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Madison, Greensboro, Watkinsville, Danielsville, Lexington, Athens,
Union Point, Comer, Winterville, Crawford, Rutledge, North High
Shoals, Colbert, Bostwick, Arnoldsville, Woodville, Good Hope,
Carlton, Maxeys, and Bishop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central and northeastern Georgia.

&&

LAT...LON 3359 8312 3337 8342 3372 8372 3396 8341
      3425 8311 3423 8308 3417 8310 3415 8306
      3411 8303 3410 8304 3405 8299 3403 8294
      3402 8294 3401 8293 3401 8291 3398 8285
      3399 8284 3397 8276 3395 8274
TIME...MOT...LOC 0059Z 325DEG 29KT 3416 8311 3391 8337 3369 8366

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Local storm report, Jul 30, 9:05 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
905 PM EDT Tue Jul 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     Tstm Wnd Dmg     3 E Eton                34.82N 84.70W
07/30/2024                   Murray             GA   Emergency Mngr

            Tree on roadway at Old CCC Camp Road and
            Crandall Ellijay Road.

&&
Local storm report, Jul 30, 9:08 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
908 PM EDT Tue Jul 30 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     Tstm Wnd Dmg     1 W Chatsworth          34.77N 84.79W
07/30/2024                   Murray             GA   Emergency Mngr

            Tree down at HWY 52 Alt and Sitton Road.

&&
Special weather statement, Jul 30, 9:10 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
910 PM EDT Tue Jul 30 2024

GAZ046>049-057>060-310145-
Butts GA-Morgan GA-Putnam GA-Walton GA-Rockdale GA-Jasper GA-
Newton GA-Henry GA-
910 PM EDT Tue Jul 30 2024

...Strong thunderstorms will impact portions of southwestern
Rockdale, southwestern Morgan, northwestern Putnam, central Henry,
south central Walton, central Butts, Jasper and Newton Counties
through 945 PM EDT...

At 910 PM EDT, a line of strong thunderstorms was along a line
extending from near Rutledge to near Rocky Plains to near Kelleytown,
and moving southeast at 25 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
McDonough, Covington, Eatonton, Jackson, Madison, Monticello,
Stockbridge, Social Circle, Porterdale, Rutledge, Newborn, Flovilla,
Mansfield, Jenkinsburg, Shady Dale, Stewart, Turtle Cove, Ola,
Worthville, and Central Georgia Experiment Stn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central Georgia.

&&

LAT...LON 3342 8327 3318 8364 3329 8404 3358 8424
      3358 8391 3368 8362
TIME...MOT...LOC 0110Z 323DEG 22KT 3362 8366 3346 8390 3353 8414

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 8:02 PM EDTSpecial Weather StatementFFCFloyd, Polk28 min
Jul 30, 8:07 PM EDTSpecial Weather StatementFFCBanks, Barrow, Jackson23 min
Jul 30, 8:19 PM EDTSpecial Weather StatementFFCClayton, Cobb, DeKalb, Douglas, Fulton, Gwinnett and 3 more26 min
Jul 30, 8:27 PM EDTSpecial Weather StatementFFCJasper33 min
Jul 30, 8:31 PM EDTSevere Thunderstorm WarningFFCClayton, Douglas, Fayette, Fulton44 min
Jul 30, 8:32 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Jackson, Madison, Oconee, Walton28 min
Jul 30, 8:44 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Putnam46 min
Jul 30, 8:45 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Henry, Newton, Rockdale, Walton30 min
Jul 30, 8:49 PM EDTSpecial Weather StatementFFCCarroll, Coweta, Haralson, Heard, Meriwether, Troup26 min
Jul 30, 8:56 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton, Henry, Spalding32 min
Jul 30, 8:59 PM EDTSpecial Weather StatementFFCClarke, Greene, Madison, Morgan, Oconee, Oglethorpe31 min
Jul 30, 9:10 PM EDTSpecial Weather StatementFFCButts, Jasper, Newton35 min
Jul 30, 9:25 PM EDTSpecial Weather StatementFFCGreene, Hancock, Oglethorpe, Taliaferro, Wilkes35 min
Jul 30, 9:28 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Monroe35 min
Jul 30, 9:33 PM EDTSpecial Weather StatementFFCButts, Henry, Jasper, Putnam27 min
Jul 30, 9:40 PM EDTSpecial Weather StatementFFCCoweta, Heard, Meriwether35 min
Jul 30, 9:53 PM EDTSpecial Weather StatementFFCBibb, Lamar, Monroe, Pike, Upson37 min
Jul 30, 9:54 PM EDTSpecial Weather StatementFFCBaldwin, Jones36 min
Jul 30, 9:56 PM EDTSpecial Weather StatementFFCHancock, Taliaferro, Warren, Wilkes34 min
Jul 30, 10:14 PM EDTSpecial Weather StatementFFCHeard, Meriwether, Talbot, Troup46 min
Jul 30, 10:25 PM EDTSpecial Weather StatementFFCBaldwin, Bibb, Crawford, Jones, Lamar, Monroe and 5 more50 min
Jul 30, 10:27 PM EDTSpecial Weather StatementFFCGlascock, Hancock, Jefferson, Warren, Washington48 min
Jul 30, 10:52 PM EDTSpecial Weather StatementFFCChattahoochee, Harris, Marion, Muscogee, Schley, Talbot and 1 more38 min
Jul 30, 10:55 PM EDTSpecial Weather StatementFFCBleckley, Crawford, Houston, Johnson, Macon, Peach and 3 more50 min
Jul 30, 11:30 PM EDTSevere Thunderstorm WarningFFCHarris, Marion, Schley, Talbot, Taylor23 min
Jul 30, 11:47 PM EDTSpecial Weather StatementFFCBleckley, Emanuel, Houston, Johnson, Laurens, Peach and 2 more43 min
Jul 31, 12:10 AM EDTRiver Flood WarningFFCFayette, Spalding6 hr
Jul 31, 1:41 PM EDTSpecial Weather StatementFFCWilcox34 min
Jul 31, 1:54 PM EDTSpecial Weather StatementFFCLaurens36 min
Jul 31, 2:13 PM EDTSpecial Weather StatementFFCDooly32 min
Jul 31, 2:18 PM EDTSpecial Weather StatementFFCLaurens27 min
Jul 31, 2:23 PM EDTSpecial Weather StatementFFCWheeler37 min
Jul 31, 2:24 PM EDTSpecial Weather StatementFFCPulaski36 min
Jul 31, 2:25 PM EDTHeat AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 83 more31 hr
Jul 31, 2:42 PM EDTSpecial Weather StatementFFCDooly33 min
Jul 31, 2:43 PM EDTSpecial Weather StatementFFCWheeler32 min
Jul 31, 2:44 PM EDTSpecial Weather StatementFFCFayette31 min
Jul 31, 2:49 PM EDTSpecial Weather StatementFFCBaldwin26 min
Jul 31, 2:51 PM EDTSpecial Weather StatementFFCDodge, Wilcox24 min
Jul 31, 3:01 PM EDTSpecial Weather StatementFFCCrisp29 min
Jul 31, 3:03 PM EDTSpecial Weather StatementFFCSpalding27 min
Jul 31, 3:07 PM EDTSevere Thunderstorm WarningFFCTelfair, Wheeler27 min
Jul 31, 3:13 PM EDTSpecial Weather StatementFFCWilcox32 min
Jul 31, 3:16 PM EDTSpecial Weather StatementFFCHenry29 min
Jul 31, 3:17 PM EDTSpecial Weather StatementFFCBleckley28 min
Jul 31, 3:25 PM EDTSpecial Weather StatementFFCTelfair35 min
Jul 31, 3:30 PM EDTSpecial Weather StatementFFCHenry30 min
Jul 31, 3:38 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Spalding40 min
Jul 31, 3:46 PM EDTSpecial Weather StatementFFCBleckley29 min
Jul 31, 3:59 PM EDTSpecial Weather StatementFFCHenry31 min
Jul 31, 4:05 PM EDTSpecial Weather StatementFFCWilkinson25 min
Jul 31, 4:09 PM EDTSpecial Weather StatementFFCClayton36 min
Jul 31, 4:21 PM EDTSpecial Weather StatementFFCButts, Jasper24 min
Jul 31, 4:26 PM EDTSpecial Weather StatementFFCPeach34 min
Jul 31, 4:29 PM EDTSpecial Weather StatementFFCHenry31 min
Jul 31, 4:43 PM EDTSpecial Weather StatementFFCJasper, Monroe32 min
Jul 31, 4:45 PM EDTSpecial Weather StatementFFCMeriwether30 min
Jul 31, 5:00 PM EDTSpecial Weather StatementFFCCrawford, Taylor30 min
Jul 31, 5:07 PM EDTSevere Thunderstorm WarningFFCTalbot, Taylor, Upson20 min
Jul 31, 5:13 PM EDTSpecial Weather StatementFFCBaldwin, Jones, Putnam32 min
Jul 31, 5:24 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Jones, Putnam38 min
Jul 31, 5:29 PM EDTSpecial Weather StatementFFCBibb, Crawford, Macon, Peach, Taylor, Twiggs31 min
Jul 31, 5:45 PM EDTSpecial Weather StatementFFCJones30 min
Jul 31, 5:59 PM EDTSpecial Weather StatementFFCBibb, Twiggs31 min
Jul 31, 6:12 PM EDTSpecial Weather StatementFFCWilkinson33 min
Jul 31, 6:24 PM EDTSpecial Weather StatementFFCHancock36 min
Jul 31, 7:54 PM EDTSpecial Weather StatementFFCWilkes36 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.